# SDR SWAA2025030493370

- Difficulty date: February 5, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID CABIN BS703 RBL66 WL203. MARKED <[01].  'REFER TO FAULT TTG8Q00YJF8W WHERE EA 25-153-00339 WAS ADDED AS A SUBTASK'.; [02] VERIFIED CORRECTIVE ACTION #1.
